# SDR MALA954634

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3385 - ON CLIMB-OUT FROM YXU, THE GEAR DOOR POSITION WARNING LIGHT ILLUMINATED WHEN RETRACTING THE GEAR.  THE LIGHT ALSO ILLUMINATED WHEN THE GEAR WAS EXTENDED ON APPROACH TO DTW.  MAINTENANCE SERVICED THE RIGHT MAIN LANDING GEAR STRUT.  ALL CHECKS WERE SATISFACTORY.  (M)
